# SDR ABXA9801025

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45848
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 564311719
- Condition: Cracked
- Location: Ws 3
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AT STATION XW 3.00, THE DRIVE LINK STIFFENER ANGLE IS CRACKED.  REPAIRED IAW DC8 SRM.
